# SDR ASAA2023030342191

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 1,498 hours, 435 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 635060834
- Part serial: GRT68477
- Condition: None
- Location: #2 Engine
- Part time: 1,509 hours, 440 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFM IS REPORTING #2 ENGINE ODMS CHIP COUNT INCREASE ON A SINGLE FLIGHT. GROUNDED - YES. PERF ODMS SENSOR INSP IAW B737-9 AMM 79-00-00. PARTICLES CANNOT BE VISUALLY IDENTIFIED, TO BE SENT TO LAB FOR IDENTIFICATION. ODMS BUILDUP IS NORMAL FUZZ LEVEL. PERF SCAVENGE SCREEN PLUGS INSP  IAW AMM 79-21-04. NO DEBRIS FOUND ON ANY SCAVENGE SCREENS. PERF STARTER MAGNETIC CHIP DETECTOR INSP IAW AMM 80-11-09. FOUND ABNORMAL ACCUMULATION OF PARTICLES. AMOUNT OF PARTICLES IDENTIFIED IAW AMM 79-00-00, AMOUNT IS LIGHT MODERATE FUZZ. PARTICLES CANNOT BE VISUALLY IDENTIFIED R&R ENG #2 STARTER PER AMM 80-11-01/401. PERF DEBRIS MONITORING SYS B COUNT RESET REF AMM 71-00-00-700-802-G00 ALL TESTS PASS.
